Extra Strength Non-Aspirin Tablets - 50x2/box

Extra Strength Non-Aspirin Tablets - 50x2/box

Your Price: $8.40< Click to Change Currency
Retail Price:$10.98
Your Savings:$2.58(23%)
Part Number:90016
CPR Savers Price Guarantee
Quantity Pricing
Quantity
Price
  • 1 - 9
  • $8.40
  • 10 - 24
  • $8.15
  • 25 - 49
  • $7.98
  • 50 - 99
  • $7.73
  • 100+
  • $7.56
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Related Items

Free currency converter